# SDR IPXA2015082792775

- Difficulty date: August 15, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,395 hours, 9,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBEAM FRAME 79, Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-58454-A.
